GENITAL ATROPHY: A PROPECIA SIDE EFFECT
Genital atrophy or genital shrinking has been reported as a side effect suffered by men who took the medication Propecia. Propecia is a drug manufactured for the treatment of male patterned baldness in young men. Propecia manufactured by Merck & Co. Was a popular cosmetic medication taken by young men who suffered early baldness. 2012 brought a rash of lawsuit filings by men who contend that they were never told of irreversible sexual dysfunction side effects prior to taking Propecia.
Propecia side effects reported include persistent sexual dysfunction, erectile dysfunction, decreased libido, and decreased semen production. Initially label warnings for Propecia claimed that only a few men experienced any sexual side effects while taking Propecia and that the side effects went away after the medicine was stopped. In 2012, the Food and Drug Administration (FDA) ordered a warning label change to Propecia to warn that these sexual side effects may persistent after cessation of the drug. In other words, these side effects could be permanent.
Genital atrophy is a frightening side effect to a young man with no other health problems. Watching your genitals shrink is a phenomena that most men do not understand. Some men have been diagnosed with Peyronie’s disease following Propecia use. Peyronie’s Disease is a condition associated with the development of scar tissue inside the penis which causes curved and painful erections. Men with Peyronie’s Disease have difficult and painful intercourse.
Men who have taken Propecia and suffered sexual problems may have a claim against Merck & Co. If a man has suffered any sexual side effects while taking Propecia, he should investigate whether he has a claim for compensation because of his sexual injuries. Sexual side effects can be life altering to a young man and his family. Oracle Law Group is actively investigating Propecia and offers a free consultation to men evaluating a potential claim. Call today for a free consultation.